# SDR AUS20010559

- Difficulty date: May 24, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Stbros SC7SERIES3
- Engine: Garrtt TPE3312201A
- Propeller: Hartzl HCB3TN5
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Gasket
- Part number: P90018
- Condition: Failed
- Location: Turbine Engine C
- Component: Turbine Engine C, Garrtt, TPE3312201A
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE IGNITER PLUG BLANK GASKET FAILED.
